# SDR SWAA2024052981952

- Difficulty date: May 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB PANEL 343AT BLADE SEAL RETAINER CRACK.<[01] REMOVED AND REPLACED RIGHT HORIZONTAL STAB PANEL 343AT BLADE SEAL RETAINER REF.     SRM 51-40-02-0G-0;[02] VERIFIED RIGHT HORIZONTAL STAB PANEL 343AT BLADE SEAL RETAINER REPLACEMENT.;[03] AUDIT C/W REF. MPM 52.02.02
